# SDR SWIA20240920035

- Difficulty date: August 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT RH SLAT TRACK FUEL CANISTER 1-3      (C-CHECK RO 9/19/2024)    PERFORMED REPAIR AT AT RH  SLAT TRACK FUEL CANISTER 1-3 AND PERFORMED  REO 670-57-42-577 REV-- DATE: 2016-12-02. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECK GOOD
